Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2015, 5:32 PM CDT for Ashley County, Arkansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 5:32 PM CDT (22:32 UTC)
- Expired
- Apr 3, 2015, 6:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ashley County, AR
The radar
The Shreveport radar (KSHV), 183 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:44 PM CDT | TSTM WND DMG | West Crossett, AR | TREES DOWNED CAUSING POWER OUTAGES IN THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -419 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316
WUUS54 KJAN 032232
SVRJAN
ARC003-032330-
/O.NEW.KJAN.SV.W.0047.150403T2232Z-150403T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 630 PM CDT
* AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
CROSSETT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CROSSETT...HAMBURG...NORTH CROSSETT...WEST CROSSETT AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3312 9212 3316 9212 3316 9214 3321 9213
3321 9208 3323 9208 3325 9165 3301 9166
3301 9206 3303 9209 3303 9211 3307 9211
3307 9213 3310 9214
TIME...MOT...LOC 2232Z 276DEG 28KT 3313 9213
HAIL...1.00IN
WIND...60MPH
$$
152 follow-up statements
364
WWUS54 KJAN 032252
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT FRI APR 3 2015
ARC003-032330-
/O.CON.KJAN.SV.W.0047.000000T0000Z-150403T2330Z/
ASHLEY AR-
552 PM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN ASHLEY COUNTY...
AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSSETT...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CROSSETT...HAMBURG...NORTH CROSSETT AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3320 9200 3325 9165 3301 9166 3303 9203
TIME...MOT...LOC 2251Z 276DEG 28KT 3311 9195
HAIL...1.00IN
WIND...60MPH
$$
15255
WWUS54 KJAN 032308
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT FRI APR 3 2015
ARC003-032330-
/O.CON.KJAN.SV.W.0047.000000T0000Z-150403T2330Z/
ASHLEY AR-
608 PM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL ASHLEY COUNTY...
AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BERLIN...OR 10
MILES SOUTHEAST OF NORTH CROSSETT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3317 9185 3325 9165 3301 9166 3303 9189
TIME...MOT...LOC 2308Z 283DEG 28KT 3307 9180
HAIL...1.00IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:46 PM CDT, 46 minutes earlier.
Area forecast discussion, Apr 3, 4:46 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 446 PM CDT FRI APR 3 2015 .DISCUSSION... SHORT TERM (THROUGH SUNDAY)...TEMPERATURES HAVE SOARED TO NEAR RECORD...OR EVEN RECORD IN A FEW CASES...LEVELS ACROSS THE AREA THIS AFTERNOON THANKS TO AMPLE SUNSHINE AND CONTINUED WARM ADVECTION. A COLD FRONT IS CURRENTLY APPROACHING THE AREA AND CURRENTLY EXTENDS FROM NEAR TEXARKANA TO MEMPHIS TO BOWLING GREEN. AHEAD OF THIS FRONT...ISOLATED SHOWERS AND STORMS HAVE DEVELOPED IN TWO AREAS... ALONG A CONVERGENCE AXIS THAT EXTENDS FROM NATCHEZ TO NEAR JACKSON TO TO COLUMBUS AND ALSO JUST AHEAD OF THE FRONT ACROSS THE ARKLAMISS DELTA. A CAPPING INVERSION HAS BEEN SUPPRESSING ROBUST CONVECTION FOR MUCH OF THE DAY...WITH ECHO TOPS STRUGGLING TO GET ABOVE 20KFT THUS FAR. THIS ACTIVITY IS EXPECTED TO BECOME MORE VIGOROUS NEAR AND ALONG THE FRONT OVER THE NEXT FEW HOURS AS THE CAP BEGINS TO ERODE. THE ENVIRONMENT IN THE WARM SECTOR IS CHARACTERIZED BY SBCAPES OF 1500-2000 J/KG AND EFFECTIVE BULK SHEAR MAGNITUDES ARE IN THE 35 TO 45 KT RANGE...WHICH WILL SUPPORT ORGANIZED CONVECTION ONCE IT INITIATES. HOWEVER THE MID LEVEL SHORTWAVE AND BEST UPPER LEVEL FORCING WILL REMAIN NORTH OF OUR AREA WITH THIS SYSTEM...PRECLUDING A MORE SIGNIFICANT SEVERE WEATHER THREAT. TIMING-WISE...HIGH RES GUIDANCE CONTINUES TO BE IN RELATIVELY GOOD AGREEMENT WITH THE FRONT REACHING A VICKSBURG/GOLDEN TRIANGLE CORRIDOR BY 3Z AND A BROOKHAVEN TO LAUREL LINE BY 6Z. SPC SSEO CONTINUES TO SUGGEST THAT UPDRAFTS WILL BE STRONGEST THROUGH AROUND 03Z. THIS MAKES SENSE AS BEYOND THAT TIME FRAME THE LOSS OF DAYTIME HEATING SHOULD LEAD TO A GRADUAL DECREASE IN OVERALL INTENSITY. THUS THE SEVERE WEATHER THREAT SHOULD BE ON A DOWNSWING AS STORMS MOVE INTO THE SOUTHERN HALF OF THE AREA. WE CONTINUE TO HIGHLIGHT DAMAGING WIND GUSTS AND HAIL AS THE PRIMARY THREATS WITH ANY SEVERE CONVECTION. WHILE TORNADOES CANNOT BE ENTIRELY RULED OUT...DIRECTIONAL SHEAR IS FAR FROM IMPRESSIVE WITH PRIMARILY SOUTHWESTERLY SURFACE WINDS. ALSO MIXING THROUGH THE DAY HAS LED TO LESS FAVORABLE LCL HEIGHTS. RAIN CHANCES WILL QUICKLY SUBSIDE OVERNIGHT AS THE SURFACE FRONT PASSES INTO THE NORTH GULF BY MORNING. BUT THE BREAK IN PRECIP WILL NOT LAST FOR LONG AS THE UPPER JET REMAINS NORTH OF THE AREA AND THE NEXT SURFACE WAVE DEVELOPS OVER SOUTH TEXAS ON SATURDAY AND MOVES ENEWD ALONG THE SURFACE FRONT...BRINGING A RESURGENT MOIST AIRMASS ON SUNDAY ALONG WITH A RETURN OF RAIN CHANCES. GUIDANCE IS NOT SHOWING A PARTICULARLY WELL-DEFINED SURFACE CYCLONE MOVING ACROSS THE REGION WITH THIS SYSTEM...BUT THE JET PATTERN WILL BE FAVORABLE FOR LARGE SCALE ASCENT IN AN ENVIRONMENT WITH PWAT VALUES AROUND 1.5 INCHES ACROSS MOST OF THE CWA BY SUNDAY EVENING. RAIN CHANCES WILL CONTINUE INTO SUNDAY NIGHT BEFORE UPPER DIVERGENCE BEGINS TO DECREASE HEADING THROUGH MONDAY. LONG TERM (MONDAY THROUGH FRIDAY)...UPPER LEVEL FLOW WILL REMAIN MAINLY ZONAL OVER THE FIRST HALF OF THE WORK WEEK. WITH THE SURFACE HIGH POSITIONED OVER THE WESTERN ATLANTIC...SOUTHERLY LOW LEVEL FLOW WILL BE ENTRENCHED ACROSS THE REGION. THIS WILL MAINTAIN A RATHER MOIST AIRMASS...WITH PWATS GENERALLY AROUND 1.5 INCHES. AS PERIODIC DISTURBANCES TRAVERSE THE UPPER FLOW PATTERN...THIS WILL KEEP ON AND OFF RAIN CHANCES IN THE FORECAST THROUGHOUT THIS PERIOD. IN THIS PARTICULAR TIME FRAME...MONDAY CURRENTLY APPEARS TO BE THE DAY WITH THE BEST RAIN CHANCES THANKS TO BETTER MID LEVEL MOISTURE AND FAVORABLE UPPER DIVERGENCE. HEADING INTO THE SECOND HALF OF THE WEEK...UPPER TROUGHING WILL CARVE OVER THE WESTERN PORTION OF THE CONUS...TRANSITIONING TO BROADER CYCLONIC FLOW ACROSS THE COUNTRY BY WEEK'S END. A MORE NOTABLE SHORTWAVE IS PROGGED TO SWING THROUGH THE PLAINS INTO THE MIDWEST IN THE THURSDAY/FRIDAY TIMEFRAME...BRINGING BETTER RAIN CHANCES ALONG A COLD FRONT PUSHING INTO THE REGION. THE GFS IS LESS PROGRESSIVE WITH THIS SYSTEM...HINTING AT THE POTENTIAL FOR A MORE PROLONGED PERIOD OF HEAVY RAINFALL. THOUGH THIS IS STILL A WAYS OFF...IT BEARS MONITORING. /DL/ && .AVIATION...THE PRIMARY CONCERN IN THE NEAR FUTURE WILL BE WITH A BROKEN LINE OF STORMS EXPECTED DEVELOP ALONG A SOUTHEASTWARD MOVING COLD FRONT LATE THIS AFTN AND EVENING. TSRA AND MVFR/IFR CIGS/VSBYS WILL ACCOMPANY THIS FRONTAL PASSAGE. GREATEST TSRA INTENSITY IS EXPECTED IN THE GLH/GWO/GTR DOWN TO TVR/JAN/MEI AREA ROUGHLY BETWEEN 23-05Z. THE FRONT SHOULD PUSH THROUGH THE ENTIRE AREA BY AROUND 07Z...AND POST-FRONTAL STRATUS IS NOT EXPECTED TO LINGER FOR LONG WITH VFR CONDITIONS RETURNING TO THE ENTIRE AREA BY LATE SATURDAY MORNING AND PERSISTING THROUGH THE AFTN/EVNG. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 50 67 47 69 / 80 2 6 48 MERIDIAN 51 67 43 70 / 77 3 0 33 VICKSBURG 50 67 47 67 / 77 2 9 59 HATTIESBURG 55 69 47 73 / 51 14 0 34 NATCHEZ 53 66 48 68 / 70 8 10 51 GREENVILLE 47 63 46 64 / 47 0 6 59 GREENWOOD 45 65 46 65 / 63 0 3 49 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/EC
Hazardous weather outlook, Apr 3, 1:46 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 146 PM CDT FRI APR 3 2015 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>050-053- 041900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE- 146 PM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY TORNADOES THREAT...LIMITED TIMING...THIS EVENING SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THIS EVENING SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT PUSHING SOUTH INTO THE REGION. SEVERE STORMS COULD PRODUCE QUARTER TO GOLFBALL SIZE HAIL AND WIND GUSTS UP TO 70 MPH. THERE IS A LIMITED THREAT FOR GETTING A TORNADO. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ024-026-MSZ051-052-054>066-072>074-041900- CATAHOULA-CONCORDIA-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 146 PM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE EVENING INTO THE OVERNIGHT HOURS ALONG AND AHEAD OF A COLD FRONT PUSHING SOUTH INTO THE REGION. SEVERE STORMS COULD PRODUCE QUARTER SIZE HAIL AND WIND GUSTS UP TO 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 3, 5:06 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT FRI APR 3 2015
MSZ018-032230-
BOLIVAR-
506 PM CDT FRI APR 3 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BOLIVAR COUNTY...
AT 506 PM CDT...A STRONG THUNDERSTORM WAS NEAR TRUSTEN HOLDER WMA...
OR 9 MILES NORTH OF ROSEDALE...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBY...MOUND BAYOU...GUNNISON...DEESON...DUNCAN...ALLIGATOR AND
WINSTONVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3386 9066 3388 9105 3393 9101 3395 9108
3397 9109 3400 9102 3397 9100 3396 9097
3398 9096 3402 9099 3402 9090 3410 9088
3410 9093 3411 9089 3412 9078 3412 9067
TIME...MOT...LOC 2206Z 266DEG 40KT 3399 9108
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 23 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.